ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC330472 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.
Event or Problem Description
It was reported that, on an unspecified date, a 60" (152 cm) pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock became occluded during patient use.It was reported "occluded lipid line".There was no patient harm reported.